# SDR ASAA0080324

- Difficulty date: May 18, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON CUSP WEB, FS 1136 TO 1174, LONGERON 18L.  REMOVED DAMAGED MATERIAL AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 53-01, FIG 4.  (M)
